advertisement
11 January 2016

Action point

0

People on antiretroviral therapy often claim their sense of taste has changed, and infections and poor nutrition can make this side effect worse. 

If some familiar foods suddenly taste strange, here's how you can manage the changes:

  • If red meat tastes bitter, choose other protein-rich foods such as cheese, eggs, chicken, fish, yoghurt and peanut butter.
  • Try eating high-protein foods cold.
  • Use lemon juice, herbs, spices, onion, garlic, vanilla or cinnamon to add flavour.

Read more about being HIV positive and ensuring you get good nutrition.

 
advertisement

Live healthier

Mental health & your work »

How to support someone with depression How open are you about mental illness in the workplace?

Mental health in the workplace – what you can do to help

If you know that one of your colleagues suffers from a mental illness, would you be able to help them at work? Maligay Govender offers some helpful mental health "first aid" tips.

Sleep & You »

Sleep vs. no sleep Diagnosis of insomnia

6 things that are sabotaging your sleep

Kick these shut-eye killers to the kerb and make your whole life better – overnight.